# SDR AALA20171111002

- Difficulty date: November 10, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A321-231
- Aircraft serial: 6667
- Aircraft time: 7,766 hours, 2,862 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: D5331058500000
- Condition: Missing
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, DUE TO A TIRE PRESSURE INDICATION. UNEVENTFUL LANDING AND TAXIED TO GATE. MAINTENANCE EVALUATED INDICATION ISSUE, NO PHYSICAL DAMAGE TO TIRE. MAINTENANCE INSPECTED AND FOUND SPEED TAPE COVERING MISSING FUEL PANEL. REPLACED FUEL DOOR ON RIGHT FUSELAGE IAW AMM 52-42-10.
